AlliCat Strike (mrsnoname) wrote in vaginapagina,
AlliCat Strike
mrsnoname
vaginapagina

  • Mood:

Side effects or signs of pregnancy? :/

Hey everyone..

I started hbc for the first time (Ortho Cyclen) on June 23. I consider myself a perfect user, taking my pill at ten o'clock every night give or take a minute or two. On July 2 and 6 I had condomless sex with my boyfriend. On July 3 I spotted. More than I usually do, like the end of a period. I'm still spotting ish.. It's been less and less every day but there's still some pink to it. This can't possibly be implantation bleeding, right? Last night and most of today, I felt nauseaus and just not hungry. 

I know the only way to be sure is to take a pregnancy test but I wouldn't mind hearing people tell me I'm silly for worrying, heh. Also, is spotting this long bad? Is this even spotting?

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments